MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY
Model Number TV-AB2080-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix abdominal stent graft system and an additional ovation ix iliac limb were implanted to treat an abdominal aortic aneurysm (aaa).Reportedly, the system deployed as expected.The final angio identified a possible type ia endoleak.The patient will be monitored and re-scanned in 30 days to determine if the type ia endoleak resolves on its own.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported the type ia endoleak (intraoperative) was unconfirmed due to a lack of medical imaging, several attempts were made for medical images but were denied as patient authorization is needed.Device, user, procedure or anatomy relatedness of this event could not be determined.The final patient status was discharge on the first post-operative day stable home.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key8628842
Report Number3008011247-2019-00083
Device Sequence Number1968618
Product Code MIH
UDI-Device IdentifierM701TVAB2080J1
UDI-Public+M701TVAB2080J1/$$3220206FS012519290
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,literatur
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2022
Device Model NumberTV-AB2080-J
Device Catalogue NumberTV-AB2080-J
Device Lot NumberFS012519-29
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer04/24/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS081718-38).; OVATION IX ILIAC LIMB (LN FS092017-44).; OVATION IX ILIAC LIMB (LN FS103118-24).; OVATION IX ILIAC LIMB (LN FS081718-38); OVATION IX ILIAC LIMB (LN FS092017-44); OVATION IX ILIAC LIMB (LN FS103118-24)
Outcome Attributed to Adverse Event Other;
Patient Age75 YR